# SDR IPXA2021120276554

- Difficulty date: December 1, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 28,232 hours, 19,010 cycles
- Engine: Pwa PW2040
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Location: Powerplant
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**ATB**NO EMERG ACTION** A/C LANDED W/OUT INCIDENT**AFTER TAKE-OFF THE FLIGHT CREW EXPERIENCED A LOSS OF THE RIGHT ENGINE BLEED SYSTEM. THE FLIGHT CREW PERFORMED AN AIR TURN BACK TO RFD & ARRIVED W/OUT INCIDENT.REMOVED AND REPLACED R/H REVERSE FLOW CONTROLLER IAW AMM 36-11-18-414-017. OPS CHECK GOOD.
